Lipschitz Maps and Nets in Euclidean Space

DSpace/Manakin Repository

Lipschitz Maps and Nets in Euclidean Space

Show simple item record McMullen, Curtis T. 2012-11-06T17:39:55Z 1998
dc.identifier.citation McMullen, Curtis T. 1998. Lipschitz maps and nets in Euclidean space. Geometric and Functional Analysis 8(2): 304–314. en_US
dc.identifier.issn 1016-443X en_US
dc.identifier.issn 1420-8970 en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Springer Verlag en_US
dc.relation.isversionof doi:10.1007/s000390050058 en_US
dash.license LAA
dc.title Lipschitz Maps and Nets in Euclidean Space en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Geometric and Functional Analysis en_US McMullen, Curtis T. 2012-11-06T17:39:55Z

Files in this item

Files Size Format View
lipschitz_maps.pdf 126.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record


Search DASH

Advanced Search